# SDR SWAA2022072922550

- Difficulty date: June 24, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER SPLICE END STR 28L; STA 360; WL 149 / [01] INSTALLED EWIS PROTECTED AROUND CORROSION AREA AT STR 28L STA 360 WL 149 PER BOEING 737-700 AMM 20-60-07-913-801.;09] LOCATED AND PARTIALLY DRILLED NEW STRINGER SPLICE AT STA 360; STR 28L PER BOEING 737-700 SRM 51-40-05-0G-0.;[11] LOCATED AND DRILLED NEW STRINGER SPLICE FOR STA 360 STR 28L PER BOEING 737-700 SRM 51-40-05-0G-0.;[12] VERIFIED STEP 11  OK TO INSTALL NEW STRINGER SPLICES STA 360 STR 281;[14] COMPLETED INSTALLATION OF STRINGER SPLICE AND REINSTALLED 2EA SUPPORT ANGLES (REMOVED FOR ACCESS) AT STR 28L; STA 360 ;WL 149 PER BOEING B737 SRM 51-40-02-0G-0..LOCATED AND DRILLED NEW STRINGER SPLICE FOR STA 360 STR 28L PER BOEING 737-700 SRM 51-40-05-0G-0. COMPLETED INSTALLATION OF STRINGER SPLICE AND REINSTALLED 2EA SUPPORT ANGLES (REMOVED FOR ACCESS) AT STR 28L; STA 360 ;WL 149 PER BOEING B737 SRM 51-40-02-0G-0.REMOVED EWIS PROTECTION AROUND CORROSION AREA INSTALLED IN STEP 1 AT STR 28L STA 360 WL 149 PER BOEING 737-700 AMM 20-60-07-913-801.;[18] VERIFIED STEP 17
